Adaptive policies for stochastic systems under a randomized discounted cost criterion

J. González-Hernández, R. R. López-Martínez, J. A. Minjárez-Sosa

Research output: Contribution to journalArticle

9 Scopus citations
Original languageAmerican English
Pages (from-to)149-163
Number of pages15
JournalBoletin de la Sociedad Matematica Mexicana
StatePublished - 1 Apr 2008

Fingerprint Dive into the research topics of 'Adaptive policies for stochastic systems under a randomized discounted cost criterion'. Together they form a unique fingerprint.

  • Cite this